# SDR CAL951082

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.25 INCH CRACK IN THIRD LAYER OF FUSELAGE INTERNAL DOUBLER AT AFT GALLEY DOOR FORWARD LOWER CORNER.  THE CRACKED AREA WAS CUTOUT.  A DOUBLER AND TRIPLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.  (M)
